# SDR FDEA202203070428

- Difficulty date: March 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 75,230 hours, 27,954 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD EXTERIOR SKIN STA 559  LOCATED 9" BELOW STRINGER 14 IS GOUGED ACCOMPLISHED FEDEX EA# F-5230-T0367156-P1 DOORS-CARGO DOOR / HYD SYS - MAIN CARGO   DOOR, STA 540-590 S10L-S12L GOUGE DAMAGE - BLEND REPAIR
